Review/Citation: HAKL, Robert, ZAMORA, M. Existence and multiplicity of periodic solutions to indefinite singular equations having a non-monotone term with two singularities. emAdvanced Nonlinear Studies. /em 2019, 19(2), 317-332. ISSN 1536-1365
Requested document: Hakl.pdf - Publisher’s postprint
The requested document is not available in open access mode. But it is possible to ask the author for a copy of the document through the form below. If your application is accepted, you will receive a document by e - mail.